# SDR UPS08153827

- Difficulty date: October 30, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A LIGHTNING STRIKE TO FASTENER 1 INCH FWD OF FRAME 11.  REPAIRED PER EO A300-5330-31036-A.
